# SDR 2012FA0000838

- Difficulty date: December 29, 2012
- Submitted: December 30, 2012
- Operation: General aviation
- Aircraft: N8112T
- Make and model: Beech F33A
- Aircraft serial: CE1539
- Aircraft time: 22,554 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Condition: Inoperative
- Location: Taxi Light
- Part time: 2,951 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO USE OF TAXI LIGHT. SWITCH INOPERATIVE.
